Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a nurse practitioner concerning a female (age not reported) with a history of "becomes sqeemish after being administered shots" who on approximately 01-JAN-2007 (about 8 weeks ago) was vaccinated with the first dose of HPV. Concomitant medication was not reported. On approximately 01-JAN-2007 (about 8 weeks ago), the patient fainted in the elevator after being administered the HPV and she hit her nose which started to bleed. The patient sought unspecified medical attention and was given an x-ray which showed that her nose was not broken. The patient was recovering from the events. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166